Had never heard of it until last Thursday! I started on 25mg last week. I will increase by 25mg every week until I'm at 100mg (or I feel great... Whichever comes first!). I'm 2 years post decompression, but I've never had relief. I felt/feel enough better that it was worth it, just tired of being miserable and being a mom. I tried Topamax a year ago and the only thing it did for me was xpcause my hair to fall out. I started with a new NL in April. She was shocked that the Topamax was the only med I had tried, but she said it made her job easier. She started me on 10mg a Elavil, increasing up to 40mg. That helped a little, but not enough. So she just added the Zonisamide. So far, I feel about 50% better most days! which is better than I've felt since before my car accident in June 2011. Of course, if I'm upright too long or do too much, it still gets bad! But for the first time in a while, I'm hopeful.
Let me know how it goes for you!! Other than being super tired, I haven't noticed any other effects.
thanks for your response!! I've been on topamax forever and a day! haha and i saw an article on this and i sent it to my nl and asked him about it and he said we could try so i am coming off the topamax and going to start this I've been on every med know to man with no help and I've had lots of surgeries a few decompressions. your positive reaction gives me hope!!!! i hope you keep getting better!!! <3
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.